How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Uzair Your Own Question
Dr Uzair
Dr Uzair, Doctor
Category: Medical
Satisfied Customers: 7358
Experience:  MBBS, FCPS (R) General Surgery. Years of experience in Emergency Medicine.
27273415
Type Your Medical Question Here...
Dr Uzair is online now

I have had an ugly patch on my shin 6 months. I thought

Resolved Question:

I have had an ugly patch on my shin for about 6 months. I thought it was eczema and treated it with 1% hydrocortisone but it made no difference and is looking worse. It itches badly. Any ideas? Thanks
Submitted: 1 year ago.
Category: Medical
Expert:  Dr Uzair replied 1 year ago.
Hi and welcome.Please upload a photo here.
Customer: replied 1 year ago.
A photo of me or my patch of eczema !?
Expert:  Dr Uzair replied 1 year ago.
Photo of YOUR patch.
Customer: replied 1 year ago.
Has the picture arrived?
Expert:  Dr Uzair replied 1 year ago.
Hi and thanks for the query.The eczematous patch needs to be treated with a higher potency corticosteroid, like Clobetasol propionate. And along with that I would suggest that you start on an antihistamine like Loratidine 10 mg twice a day (OTC) to alleviate the itch.Keep the area moisturized and clean. And try to identify any triggers like clothing fabrics etc.If this does not solve the problem within 10 days, then a dermatology visit is warranted for consideration of laser or light therapy.Hope this helps.Please do leave not forget to leave a positive rating by clicking on stars on top right corner.Best wishes.
Dr Uzair and other Medical Specialists are ready to help you